`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 34,Number 6,     June 2014

Special issue on qualitative properties of solutions on nonlinear elliptic equations and systems

1

DCDS-A Special Volume Qualitative properties of solutions of nonlinear elliptic equations and systems. Preface    Pages : i - ii

Susanna Terracini and Juncheng Wei

 Abstract       Full Text      Related Articles

2

A symmetry result for the Ornstein-Uhlenbeck operator    Pages : 2451 - 2467

Annalisa Cesaroni,  Matteo Novaga and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles

3

A new critical curve for the Lane-Emden system    Pages : 2469 - 2479

Wenjing Chen,  Louis Dupaigne and Marius Ghergu

 Abstract       References       Full Text      Related Articles

4

On the converse problem for the Gross-Pitaevskii equations with a large parameter    Pages : 2481 - 2493

Norman E. Dancer

 Abstract       References       Full Text      Related Articles

5

Partial regularity for a Liouville system    Pages : 2495 - 2503

Juan Dávila and Olivier Goubet

 Abstract       References       Full Text      Related Articles

6

Some symmetry results for entire solutions of an elliptic system arising in phase separation    Pages : 2505 - 2511

Alberto Farina

 Abstract       References       Full Text      Related Articles

7

On the Hénon-Lane-Emden conjecture    Pages : 2513 - 2533

Mostafa Fazly and Nassif Ghoussoub

 Abstract       References       Full Text      Related Articles

8

The role of the scalar curvature in some singularly perturbed coupled elliptic systems on Riemannian manifolds    Pages : 2535 - 2560

Marco Ghimenti,  Anna Maria Micheletti and Angela Pistoia

 Abstract       References       Full Text      Related Articles

9

Liouville type results and regularity of the extremal solutions of biharmonic equation with negative exponents    Pages : 2561 - 2580

Zongming Guo and Juncheng Wei

 Abstract       References       Full Text      Related Articles

10

Asymptotic symmetry for a class of nonlinear fractional reaction-diffusion equations    Pages : 2581 - 2615

Sven Jarohs and Tobias Weth

 Abstract       References       Full Text      Related Articles

11

Classification of radial solutions to Liouville systems with singularities    Pages : 2617 - 2637

Chang-Shou Lin and Lei Zhang

 Abstract       References       Full Text      Related Articles

12

Rigidity results for nonlocal phase transitions in the Heisenberg group $\mathbb{H}$    Pages : 2639 - 2656

Luis F. López and Yannick Sire

 Abstract       References       Full Text      Related Articles

13

On the multiplicity of nonnegative solutions with a nontrivial nodal set for elliptic equations on symmetric domains    Pages : 2657 - 2667

Peter Poláčik

 Abstract       References       Full Text      Related Articles

14

Uniform Hölder regularity with small exponent in competition-fractional diffusion systems    Pages : 2669 - 2691

Susanna Terracini,  Gianmaria Verzini and Alessandro Zilio

 Abstract       References       Full Text      Related Articles